# SDR EE4Y2024123021480

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 68,448 hours, 36,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 919132
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT TASK A32XX335100-03-1-001-_P1-OP-UP-E-E/001 CABIN EMERGENCY LIGHTINING CHECK BATTTERY CAPACITY TEST SHOWS EPSU BAT CAP AFT L FAILED. REPLACED PAX CABVIN AFT LH EPSU BATTERY (FIN 13WL) IAW AMM TASK 33-51-38-000-002-A AND 33-51-38-400-02-A SATISFACTORY CNDITION.THIS REPLACEMENT WAS DOCUMENTED UNDER COOPESA JOB A1P083 ITEM 2-40.
